Red, pimple-like bumps on knee area and right above
I am a 29 year old guy and have what appear to be small, red, pimple-like bumps on the areas around my knees and right above the knees. The do not itch or burn or hurt in any way. I've had them for as long as I can remember and they really appear more in the summer months. I am not sure if they're ingrown hairs or heat bumps. Either way, how do I get rid of them and prevent them from appearing.
The bumps look like folliculitis or sweat dermatitis.
Folliculitis is the inflammation of one or more hair follicles.It starts when hair follicles are damaged by friction from clothing or blockage of the follicle. In most cases of folliculitis and boil, the damaged follicles are then infected with the bacteria Staphylococcus (staph).
Pls keep the area clean and apply some topical antiseptics. Also wear loose-fitting cotton clothing and use an antibacterial soap or mild soap like dove.Avoid any kind of cosmetics and wear loose cotton clothes. Topical antibiotics such as mupirocin or neomycin containing ointment are also useful.In case the symptoms persist then oral antibiotics may be needed.Pls consult a dermatologist in that case.
Hope it helps.Take care and pls do keep me posted on how you are doing or if you have any additional doubts. Kind regards.
Hello Dr.Bhupinder, iam 30 years old, 5 year ago I was diagnosis herpes & chlamydia infection. later doctor prescribe anti viral & antibiotic medication. some time i was feel itchy near scrotal area and between leg. after 3rd yrs small dotted blisters (10 to 15) appear around left knee area. again i taken antiviral & i have take some homeopathy too. but this blisters not disappear completely and giving mild itchy. recently last 3 month i take Dexomethosone (0.5mg)/day 90 days.
the blisters compactly vanished and no itchy effect near scrotal area. but my skin color on face and fore arm become darkening. so i quit this dexona.
but after i discontinuing of this steroids it come back again but one more issue araise on my shaft same blisters apper(2-3).
please advise me proper medication for this itchying and blister outbreakes
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.